Hello, I'm 21 years of age and am suffering from mild anxiety. For the last few months I'm taking medication (10mg of Cipramil per day). At first I noticed that it was helping me a lot and because I felt really good, I thought I wouldn't need it any more and stopped the medication. I went back on it recently and this time I haven't noticed a big improvement. I had also some signs of depression recently which might been a side effect of Cipramil.
I am very interested in body building and I know that the proffesional career in this sport is impossible without taking steroids. I was reading about them a lot and was trying to find the safest one. I found out about Trenbolone Steroid. I'm wondering could it affect my anxiety? Are there any safe steroids or any safe dosage? Could you help me with these questions?
Don't make me come over there, neill. This question needs to be posed to a qualified medical authority. Just my opinion but, for now, do some really heavy work-outs to get those endorphins flowing so you feel good -there's a drug you make up all on your own. And you'll start to bulk up without steroids. Stopping the Cipramil without medical approval was probably not a good idea. So, talk to your doc about your plans so you may proceed with confidence that you're not adding to the challenges you already have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.